# SDR HEEA0011261

- Difficulty date: October 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N206LS
- Make and model: Bell 206L-3
- Aircraft serial: 51070
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Condition: Malfunction
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER REPLY LIGHT TOO DIM IN DAYLIGHT. PERFORMED PRELIMINARY INSPECTION, FOUND V301 PHOTOCELL BAD.  REPAIRED.  ALSO FOUND POWER OUT LOW, ADJUSTED V101.  REPLACED V101 CAVITY TUBE.  REPAIRED.  ADJUSTED TO SPECS.  BENCH CHECK GOOD.
